# SDR UPS99829073

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841502
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, THE NR 3 MAIN TANK I/B SIDE OF THE XRS74 RIB, THE STR 51 FWD END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3704841 AND SRM 51-1-20D.
